Numerical Treatment of Delay Differential Equations by Hermite Interpolation.
Numerische Mathematik, Tome 37 (1981), pp. 235-256
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
delay differential equations, Hermite interpolation, Runge-Kutta-Fehlberg methods, piecewise continuous right-hand side, numerical test, comparison
@article{NUMA_1981__37_132729,
author = {H.J. Pesch and H.J. Oberle},
title = {Numerical {Treatment} of {Delay} {Differential} {Equations} by {Hermite} {Interpolation.}},
journal = {Numerische Mathematik},
pages = {235--256},
year = {1981},
volume = {37},
zbl = {0469.65057},
url = {http://geodesic.mathdoc.fr/item/NUMA_1981__37_132729/}
}
H.J. Pesch; H.J. Oberle. Numerical Treatment of Delay Differential Equations by Hermite Interpolation.. Numerische Mathematik, Tome 37 (1981), pp. 235-256. http://geodesic.mathdoc.fr/item/NUMA_1981__37_132729/